# SDR UIEA200200065

- Difficulty date: December 2, 2002
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Engine: Ge CF680C2*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Wheel
- Condition: Failed
- Location: Hp Section
- Stage of operation: TO
- How discovered: B
- Nature of condition: E, J
- Precautionary procedure: C, E, D

## Discrepancy

REJECTED TAKEOFF, LOUD BANG HEARD AT 75 KNOTS ON TAKEOFF ROLL.  REJECTED TAKEOFF AND RETURNED UNDER TOW.  MAX THRUST WAS SET.  AIRCRAFT POSITIONED TO HIGH POWER RUN BAY.  ENGINE RUN RESULTS FAILED.  NR 2 ENGINE BORESCOPE INSPECTION FOUND HPC STAGE 12 AND 13 FAILED.  ENGINE CHANGE REQUIRED.  NR 2 ENGINE REPLACED IAW MM 71-00-02.  SUBSEQUENT LEAK AND OPS CHECK OK IAW MM 71-00-00.  (M)
